To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Compact spaces and distri… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Compact spaces and distributive lattices

Journal article
Authors Thierry Coquand
Published in Journal of Pure and Applied Algebra
Volume 184
Issue 1
Pages 1-6
ISSN 0022-4049
Publication year 2003
Published at Department of Computer Science and Engineering, Computing Science, Programming Logic
Pages 1-6
Language en
Links dx.doi.org/10.1016/S0022-4049(03)00...
Subject categories Computer and Information Science

Abstract

This note presents a general construction connecting compact locales and distributive lattices, that allows us to reduce results about compactness of locales to theorems about distributive lattices. Two applications are given. One noteworthy feature of our arguments is that they can be formulated both in topos theory and in a predicative theory such as CZF.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?